Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Diagnosed with Hashimoto's, suffer with slow metabolism, taking metformin for PCOS. Will weight issue be cured?

I was diagnosed with hashimotos when I turned 17. I have always had a really slow metabolism wish has caused me to be about 20 pounds over weight. Will i always have a weight issue no matter how much i work out and take my medicine regularly. (I am taking armour). I was always prescribed to metformin for PCOS . What do you suggest I do?
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Let me know your present thyroid profile status.
Is it controlled or deranged?
If you have been diagnosed as PCOS then metformin is the drug of choice.
Metformin not only helps in reduction of weight but also helps in normalization of your over weight.
This medicine acts as insulin sensitizers and very safe.
Take care,
Dr. Mayank Bhargava
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor